# SDR MALA030182

- Difficulty date: February 27, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVE LIGHT 11LN WOULD NOT COME ON LINE.  MAINTENANCE FOUND POWER SUPPLY 20 LN BAD.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY AND OPS CHECKED GOOD.
